Your experiencing a false hypo. You body is used to BG in the 300 range and now its suddenly 180. your body goes WOW this is low. As you get used to BG closer to normal the hypos will subside and wont show up until you go lower than your "new normal" BG
Thanks for the info. When i was at my dizziest time, my BG's were still over 220. I was also dizzy at 180 so am pretty sure it is not due to low BG's at this point.
The side affects to Glimepiride also includes dizziness. I was hoping others on here may have taken this pill and had some experiences with it.
Since this new change in meds is new I'm sure there are some issues I just have to deal with. According to everything I've read and from my doc, taking Metformin XR over regular Metformin shouldn't be an issue as this really isn't a new drug. But as I said in another post I hadn't started the XR pill yet, I'll get that tomorrow from the pharmacy. They've been closed due to the holiday.
My dizziness is slight today so much better than the last two days. still there though. Thanks again.
Hi Dee, I'm sure it is from taking these. Actually I haven't started the XR yet I pick them up tomorrow. So I've been on the other one by itself and the regular Metformin. It is better today but slightly still light headed. Will see how it plays out.
You may be experiencing low blood sugar. Are you able to or someone in your household able to test your blood sugar when you start to feel dizzy and during the middle of your dizziness? This is the only to find out whether Glimperide is causing your blood sugar to crash. Other signs of low blood sugar are anxiety, drowsiness, fast heartbeat, a headache, lightheadedness, tremors, unusual sweating, or weakness. Contact your doctor and inform him/her of your discomfort with Glimperide.
Living with daily blood sugar levels above 300 mg/dl or close to 200 mg/dl rapidly brings about diabetes side effects. You want to see fasting levels between 60/70-99 mg/dl and your postprandial [2-3 hrs after meal] < 141 mg/dl, better yet <121 mg/dl. Try to make the necessary lifestyle changes to control and manage your diabetes better; eat a proper diabetic diet free of sugary foods, foods made with white flour [breads, crackers], other white foods [white rice, potatoes, pasta], a diet low in carbohydrates, perform 30-60 minutes of daily exercise, and maintain normal body weight. Good luck -
I am not a doctor but perhaps the two increases in meds are the problem. My doc always has me take one new medicine at a time, this way I know which one is affecting me. If it were me I would continue to take the metformin er, wait a week then start the other but that is just me. Sometimes docs change too many things at once and we are the people who suffer
Good luck on your sugar
Thanks. I was just at the doctor two days ago. My previous doc had me on 2000 Met for 3 years now. Just recently it has been spiking. So we're changing meds to see if that will shake it up.
The dizziness just came on with the addition of the new med so I'm sure it's new and will subside.
My BG's are already coming down last three draws were under 170 which I haven't seen in about 6 months.
I check for Ketosis quite frequently with the strips and always in the norm.
Thanks for the info again.
Hi my name is coit and I don't know what this medicene is, because i'm not a doctor, but if the medicine you are taking now raises you're BG to that high level I would stop the medication imediatly and contact you're doctor, you're blood glucose leveles should never be that high even if you are type one or two diabetic. The reason I know this is because i'm a diabetic type 1, and recantly I was put on a medication that had sugar in it and it raised my blood glucose to over 400, I had to contact the doctor about this problem, and they told me, that there was a substitution for the medicene. I would check in with you're doctor and ask if he has a substitution for this medicene without or less sugar. Most medicences have substitutions that are different from the others that are better for people like us. In the mean time drink plenty of water and if it were me I would stop the medication and let the water flush it out of you're system, so this way you wont end up with keytone asitosis- very bad condition. Dizzeness is very hard to cope with for side effects from medicene, but they should go away after you have taken enough of the medication in order for you're body to get used to it, but if it's this bad you should go ahead and ask your'e doctor, if you can hve a different substitution that may not make you dizzy. I hope this helps you, I know I kind of went around in a circle but i've got to the point, and if you have any more problems contact me for more support. Thank you.